# SDR DALA2016111408788

- Difficulty date: November 9, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 56,381 hours, 22,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 30D OVERHEAD EMERGENCY LIGHT INOPERATIVE. MAINTENANCE FOUND LIGHT ASSY DISCONNECTED AT D11344. RECONNECTED OPS CHK OK.
